# SDR CA030707004

- Difficulty date: May 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 4,230 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 9606080705
- Condition: Destroyed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS FLYING AND HAD A CHIP LIGHT. PILOT LANDED IMMEDIATELY. ON SHUT DOWNHE HEARD LOTS OF NOISE COMING FROM THE ENGINE. CHECKED IS CHIP PLUG AND FOUND L OTS OF METAL. AIRCRAFT WAS GROUNDED AND LEFT ON SITE. RENTAL ENGINE WAS INSTALLED. ENGINE WAS TRANSPORTED TO TROIS-RIVIERES FOR INVESTIGATION. MODULE 4 WAS REMOVED AND REPLACED AND ENGINE REINSTALLED.
